# SDR REXA201100350

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING REO 601R-53-42-059 STEP B(1) FOUND PREVIOUS 559 BULKHEAD REPAIR THAT WOULD INTERFERE WITH FUEL QUANTITY DOUBLER.  REPAIRED IAW BOMBARDIER REO 601R-53-41-0476.
